Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 397-404 (2005)
On boundaries of unions of sets with positive reach}
J. RatajMathematical Institute of Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic, e-mail: firstname.lastname@example.org}}
Abstract: A local regular behavior at almost all boundary points of a set in $\rd$ representable as a locally finite union of sets with positive reach is shown. As an application, a limit formula for the volume of dilation of such a set with a small convex body is derived.
Classification (MSC2000): 53C65, 52A22
Full text of the article:
Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.